Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

59 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938811 OA
Optimal Installation of Solar Panels with Price Impact: a Solvable Singular Stochastic Control Problem
Koch T, Vargiolu T (2019) Center for Mathematical Economics Working Papers; 627.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938385
An Optimal Extraction Problem with Price Impact
Ferrari G, Koch T (2019)
APPLIED MATHEMATICS AND OPTIMIZATION.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937742
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2019)
SIAM Journal on Control and Optimization 57(4): 2686-2719.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
A Model for the Optimal Management of Inflation
Federico S, Ferrari G, Schuhmann P (2019) Center for Mathematical Economics Working Papers; 624.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs
De Angelis T, Ferrari G, Moriarty J (2019)
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374 OA
On a Class of Infinite-Dimensional Singular Stochastic Control Problems
Federico S, Ferrari G, Riedel F, Röckner M (2019) Center for Mathematical Economics Working Papers; 614.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813 OA
Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy
Ferrari G, Rodosthenous N (2019) Center for Mathematical Economics Working Papers; 589, Aktual. Version Februar 2019.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360 OA
Optimal Reduction of Public Debt under Partial Observation of the Economic Growth
Callegaro G, Ceci C, Ferrari G (2019) Center for Mathematical Economics Working Papers; 608.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994 OA
Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria
Dianetti J, Ferrari G (2019) Center for Mathematical Economics Working Papers; 605.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Total variation flow perturbed by gradient linear multiplicative noise
Munteanu I, Röckner M (2018)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 21(1): 1850003 .
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING
Ferrari G, Yang S (2018)
ADVANCES IN APPLIED PROBABILITY 50(3): 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622 OA
An optimal extraction problem with price impact
Ferrari G, Koch T (2018) Center for Mathematical Economics Working Papers; 603.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
An Optimal Dividend Problem with Capital Injections over a Finite Horizon
Ferrari G, Schuhmann P (2018) Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
De Angelis T, Ferrari G (2018)
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
On new fractal phenomena connected with infinite linear IFS
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2017)
MATHEMATISCHE NACHRICHTEN 290(8-9): 1163-1176.
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433 OA
On a Class of Singular Stochastic Control Problems for Reflected Diffusions
Ferrari G (2017) Center for Mathematical Economics Working Papers; 592.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438 OA
On the Singular Control of Exchange Rates
Ferrari G, Vargiolu T (2017) Center for Mathematical Economics Working Papers; 594.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756 OA
Optimal entry to an irreversible investment plan with non convex costs
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016) Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729 OA
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731 OA
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750 OA
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753 OA
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
de Angelis T, Ferrari G (2016) Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450 OA
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2015) Center for Mathematical Economics Working Papers; 485, Version February 2015.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528 OA
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem
Chiarolla MB, Ferrari G (2014)
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544 OA
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685 OA
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687 OA
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901463 OA
Radner Equilibria under Ambiguous Volatility
Beißner P (2013) Center for Mathematical Economics Working Papers; 493.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083 OA
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674160 OA
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2013) Center for Mathematical Economics Working Papers; 485.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Hunting French ducks in a noisy environment
Berglund N, Gentz B, Kuehn C (2012)
Journal of Differential Equations 252(9): 4786-4841.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944752
Irreversible Investment in Oligopoly
Steg J-H (2012)
Finance and Stochastics 16(2): 207-224.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034 OA
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium
Liu D, Yan J, Cen K (2012)
International Journal of Heat and Mass Transfer 55(5-6): 1553-1560.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454846
Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case
Barbu V, Röckner M, Russo F (2011)
Probability Theory and Related Fields 151(1-2): 1-43.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2440773
From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces
Beznea L, Röckner M (2011)
Bulletin des Sciences Mathématiques 135(6-7): 844-870.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794071
Probabilistic representation for solutions of an irregular porous media type equation
Blanchard P, Röckner M, Russo F (2010)
The Annals of Probability 38(5): 1870-1900.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303016 OA
On singular control games : with applications to capital accumulation
Steg J-H (01T00:00:00Z.01.1970)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1936788
Coupled Singular Value Decomposition of a Cross Covariance Matrix
Kaiser A, Schenck W, Möller R (2010)
International Journal of Neural Systems 20(04): 293-318.
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces
Bogachev VI, Da Prato G, Röckner M (2009)
Journal of Functional Analysis 256(4): 1269-1298.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung